Parameter Augmentation for Some Basic Hypergeometric Series Identities.

Adarsh Kumar, Mohd. Sadiq Khan, Keshav Prasad Yadav

Abstract


In present paper, an attempt has been made to establish some interesting q-series theorems

which verify the special case of companion identity by making use of augmentation operator introduced

by Chen & Liu and q-difference operator. Also, this technique of parameter augmentation for basic

hypergeometric series can be helpful for providing q-summation and integral formulae.

 


Full Text: PDF

How to Cite this Article:

Adarsh Kumar, Mohd. Sadiq Khan, Keshav Prasad Yadav, Parameter Augmentation for Some Basic Hypergeometric Series Identities., Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1532-1538

Copyright © 2012 Adarsh Kumar, Mohd. Sadiq Khan, Keshav Prasad Yadav. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS